Alert archive / Michigan / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 6, NWS Grand Rapids, MI

April 25, 20095 counties in Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 25, 2009, 5:00 PM EDT for 5 counties in Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2009, 5:00 PM EDT (21:00 UTC)
Expired
Apr 25, 2009, 6:00 PM EDT
In force
60 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

Counties Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Jackson County, MI

The radar

The Grand Rapids radar (KGRR), 84 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2009-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2009-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:55 PM EDT, 5 minutes earlier.

Area forecast discussion, Apr 25, 4:55 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
455 PM EDT SAT APR 25 2009

LATEST UPDATE...ALL SECTIONS EXCEPT LONG TERM AND AVIATION...

.SYNOPSIS...(455 PM EDT SAT APR 25 2009)
AN ACTIVE PERIOD OF WEATHER IS EXPECTED THE NEXT SEVERAL DAYS ACROSS
SOUTHWEST LOWER MICHIGAN AS A FRONTAL BOUNDARY OSCILLATES THROUGH
THE AREA. A COLD FRONT WILL DROP SOUTH OF THE AREA THIS EVENING AND
MOVE BACK NORTH AS A WARM FRONT ON SUNDAY. ANOTHER COLD FRONT WILL
PUSH THROUGH FROM THE WEST MONDAY NIGHT. SO...PERIODS OF SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED THROUGH MONDAY NIGHT. RAINFALL OVER
THE COURSE OF THE NEXT FEW DAYS MAY PUSH INTO THE ONE TO TWO INCH
RANGE.

&&

.SHORT TERM...(455 PM EDT SAT APR 25 2009)
(TONIGHT THROUGH MONDAY NIGHT)
CONVECTIVE EVOLUTION WILL BE THE MAIN FORECAST CONCERN THROUGH THE
SHORT TERM...AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION MULTIPLE
TIMES. A COLD FRONT WILL SLIP SOUTH THROUGH THE AREA TONIGHT...THEN
MOVE BACK NORTH AS A WARM FRONT ON SUNDAY. SUNDAY NIGHT AND MONDAY
SOUTHWEST LOWER MICHIGAN WILL BE IN THE WARM SECTOR ONCE AGAIN.
FINALLY...A COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY NIGHT.
ROUNDS OF CONVECTION WILL LIKELY ACCOMPANY EACH FRONTAL PASSAGE
THROUGH THE FORECAST AREA.

THE FORECAST AREA IS NOT IN A SLIGHT RISK IN DAY TWO OR DAY THREE AT
THIS POINT...BUT THE STRENGTH OF THE LLJ SUNDAY EVENING AND SUNDAY
NIGHT IS A CONCERN. SUNDAY NIGHT A 50-60KT LLJ WILL BE IN PLACE
OVERHEAD...SO DAMAGING WIND GUSTS WILL BE A CONCERN IF ENOUGH
INSTABILITY CAN BE REALIZED.

PROBLEMATIC ISSUE WITH THE FORECAST IS THE AMOUNT OF CONVECTIVE
DEBRIS/RAIN THAT WILL BE IN PLACE IN ANY GIVEN FORECAST
PERIOD...WHICH WILL INHIBIT FURTHER DEVELOPMENT. AT THIS TIME...THE
TIME FRAMES TO KEY ON APPEAR TO BE SUNDAY EVENING/SUNDAY NIGHT AND
AGAIN ON MONDAY EVENING AHEAD OF THE COLD FRONT.

&&

.LONG TERM...(243 PM EDT SAT APR 25 2009)
(TUESDAY THROUGH SATURDAY)
THE MID RANGE MODELS ARE NOT IN GOOD AGREEMENT. THE GOING FORECAST
LOOKS TO BE FAVORING THE ECMWF. FEEL THAT THE GFS SOLUTION IS CLOSER
TO WHAT WILL HAPPEN. WITH SEVERE WEATHER ACROSS THE REGION TODAY AND
UNCERTAINTY WITH THE FORECAST... JUST LEANED THE GRIDS TOWARD THE
GFS SOLUTION. NO BIG CHANGES BEING MADE.

TUESDAY WILL SEE A COLD FRONT APPROACHING THE AREA WITH SHOWERS AND
THUNDERSTORMS. HIGH PRESSURE BUILDS IN TUESDAY NIGHT AND WEDNESDAY.
THIS FRONT WILL STALL SOUTH OF THE STATE. A LOW PRESSURE SYSTEM WILL
THEN MOVE FROM THE CENTRAL PLAINS JUST SOUTH OF THE AREA WITH
SHOWERS AND THUNDERSTORMS. THIS WILL KEEP THE FRONT IN THE REGION
AND PRECIPITATION AND CONVECTION ARE IN THE FORECAST THROUGH
SATURDAY.

WITH MAINLY ZONAL FLOW... TEMPERATURES WILL BE AT TO A LITTLE ABOVE
AVERAGE THROUGH THE EXTENDED PERIODS.

&&

.AVIATION...(455 PM EDT SAT APR 25 2009)
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS SOUTHWEST LOWER
MICHIGAN THIS EVENING. THESE SHOWERS AND STORMS ARE ASSOCIATED WITH
A COLD FRONT THAT EXTENDS ACROSS THE REGION. THE FRONT IS SLOWLY
SLIDING SOUTHEAST AND IS EXPECTED TO STALL LATER TONIGHT. BEHIND THE
FRONT, SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS LAKE
MICHIGAN AS ANOTHER UPPER WAVE SLIDES EAST. WE WILL CONTINUE TO SEE
THE POSSIBILITY OF PRECIP THROUGH MUCH OF THE OVERNIGHT HOURS. DO
ANTICIPATE IFR TO LIFR CONDITIONS THROUGH 14Z SUN AS WARM FRONT
LIFTS NORTH ACROSS SITES. VISIBILITIES AND CLOUDS DECKS WILL
GRADUALLY INCREASE BY MID MORNING SUNDAY.

&&

.MARINE...(455 PM EDT SAT APR 25 2009)
A SMALL CRAFT ADVISORY CONTINUES INTO THIS EVENING AS WAVES REMAIN
UP A BIT FROM SOUTHWEST FLOW THE PAST 24 HOURS. WAVES WILL BE ON A
DOWN TREND TONIGHT AS THE FLOW GRADUALLY BECOMES OFF SHORE BEHIND A
SOUTHWARD SINKING COLD FRONT. WAVES WILL LIKELY BE FAIRLY SMALL IN
THE NEARSHORE WATERS INTO SUNDAY NIGHT...BEFORE SOUTHERLY FLOW KICKS
THINGS UP AGAIN.

&&

.HYDROLOGY...(455 PM EDT SAT APR 25 2009)
PERIODS OF SHOWERS AND THUNDERSTORMS OVER THE NEXT COUPLE OF DAY
WILL BRING THE AREA RAINFALL ON THE ORDER OF ONE TO TWO INCHES BY
TUESDAY. SOME LOCATIONS MAY HAVE ALREADY RECEIVED OVER A HALF AN
INCH OF RAIN...ESPECIALLY ACROSS CENTRAL LOWER MICHIGAN. STREAMFLOW
CONDITIONS ACROSS CENTRAL LOWER MICHIGAN ARE NEAR NORMAL AT THIS
POINT...SO RIVER UP THERE WILL LIKELY BE ABLE TO HANDLE THE
PRECIPITATION WITHOUT SIGNIFICANT ISSUES. IN THE SOUTH
HOWEVER...STREAMFLOW CONDITIONS ARE ALREADY HIGH AND ADDITIONAL
RAINFALL MAY HAVE MORE OF AN IMPACT. RIVER CONDITIONS WILL BE
MONITORED CLOSELY THIS EVENING AND NEW FORECASTS WILL LIKELY BE
FORTHCOMING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH 00Z SUN FOR THE ENTIRE
NEARSHORE FROM ST. JOE TO MANISTEE.

&&

SYNOPSIS:     DUKE
SHORT TERM:   DUKE
LONG TERM:    IOD
AVIATION:     JB
MARINE:       DUKE
HYDROLOGY:    DUKE
Hazardous weather outlook, Apr 25, 11:23 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1123 PM EDT SAT APR 25 2009

MIZ037>040-043>046-050>052-056>059-064>067-071>074-260945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1123 PM EDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THROUGH EARLY EVENING.
THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORM
MOVEMENT WILL BE EAST NORTHEAST AT 35 TO 45 MPH. THE SEVERE WEATHER
THREAT WILL END BY 8 PM OR POSSIBLY EARLIER WITH THE PASSAGE OF A
COLD FRONT.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR TONIGHT WITH LOCALLY
HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT FOR THUNDERSTORMS WILL LIFT NORTHWARD DURING THE DAY
SUNDAY AS A WARM FRONT PUSHES THE AREA OF STORMS NORTH TOWARD
ROUTE 10 BY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT
THIS TIME.

ON MONDAY A COLD FRONT WILL PUSH EAST ACROSS THE AREA LATE IN THE
DAY AND BRING THE RISK OF STRONG TO SEVERE THUNDERSTORMS.

THURSDAY AND FRIDAY ANOTHER STORM SYSTEM WILL BRING BACK THE
THREAT FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

LMZ844>849-260945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1123 PM EDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS FOR SMALL WATER CRAFT ARE EXPECTED THROUGH
THIS EVENING DUE TO STRONG SOUTHWEST WINDS THAT WILL VEER TO THE
NORTHWEST. IN ADDITION NUMEROUS THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON INTO THE EARLY EVENING. LOCALLY HIGH WINDS AND WAVES ARE
POSSIBLE IN AND NEAR THE THUNDERSTORMS. AREAS OF FOG ARE
POSSIBLE AS WELL DUE TO WARM AIR MOVING OVER THE COLD LAKE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE AREA OF THUNDERSTORMS WILL LIFT BACK NORTH ACROSS THE NEAR
SHORE WATERS SUNDAY. THE THREAT WILL MOSTLY BE NORTH OF LITTLE
SABLE POINT BY EVENING. GUSTY WINDS AND INCREASED WAVES HEIGHTS ARE
THE PRIMARY THREAT.

ADDITIONAL STORMS ARE EXPECTED WITH THE COLD FRONT MONDAY AFTERNOON
INTO THE EVENING. GUSTY WINDS AND HIGH WAVES ARE ONCE AGAIN
POSSIBLE. ONCE THE COLD FRONT COMES THROUGH NORTHWEST WINDS WILL
BUILD THE WAVE HEIGHTS TO THE POINT WERE THEY WILL BE HAZARDOUS FOR
SMALL WATER CRAFT. THESE CONDITIONS WILL SUBSIDE BY TUESDAY
EVENING.

MORE STORMS ARE POSSIBLE LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO TONIGHT.

MEADE

In the hours before

Local storm report, Apr 25, 2:33 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
233 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     1 W LANSING             42.73N 84.57W
04/25/2009                   INGHAM             MI   PUBLIC

            18 INCH DIAMETER HALF ROTTEN TREE ON HOUSE.

&&

GWETZEL
Local storm report, Apr 25, 2:40 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
240 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     3 WNW WILLIAMSTON       42.70N 84.33W
04/25/2009                   INGHAM             MI   TRAINED SPOTTER

            2 FOOT DIAMETER LIVE TREE DOWN ACROSS ROAD AND ATOP WIRES
            BETWEEN THATCHER AND BERKLEY.

&&

GWETZEL
Local storm report, Apr 25, 3:00 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             1 S HUDSONVILLE         42.85N 85.86W
04/25/2009  E0.88 INCH       OTTAWA             MI   PUBLIC

&&

GWETZEL
Special weather statement, Apr 25, 3:36 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 PM EDT SAT APR 25 2009

MIZ051-052-057>059-064>066-071>073-252030-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-GRATIOT-IONIA-KALAMAZOO-KENT-
MONTCALM-VAN BUREN-
336 PM EDT SAT APR 25 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKFORD TO
MIDDLEVILLE TO 10 MILES WEST OF DECATUR...MOVING EAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...

  KEELER...             BLOOMINGDALE...       HARTFORD...
  CUTLERVILLE...        ALPINE...             COMSTOCK PARK...
  DUTTON...             KENTWOOD...           EAST GRAND RAPIDS...
  SPARTA...             GRAND RAPIDS...       BRADLEY...
  WAYLAND...            LAWRENCE...           CALEDONIA...
  GLENDALE...           BELMONT...            GOBLES...

THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...STRONG WIND
GUSTS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.

&&

LAT...LON 4207 8624 4216 8622 4270 8565 4317 8577
      4334 8439 4278 8436 4277 8461 4243 8460
      4242 8473 4208 8472
TIME...MOT...LOC 1935Z 260DEG 47KT 4310 8561 4272 8551
          4213 8614

MEADE
Special weather statement, Apr 25, 4:20 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
420 PM EDT SAT APR 25 2009

MIZ058-059-065>067-071>074-252115-
BARRY-CALHOUN-CLINTON-EATON-INGHAM-IONIA-JACKSON-KALAMAZOO-VAN BUREN-
420 PM EDT SAT APR 25 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRAND LEDGE TO
KALAMAZOO TO 7 MILES SOUTHWEST OF SCHOOLCRAFT...MOVING EAST AT 55
MPH.

* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...

  MATTAWAN...           OSHTEMO...            RICHLAND...
  KALAMAZOO...          MULLIKEN...           EAGLE...
  HICKORY CORNERS...    DOWLING...            NASHVILLE...
  PORTAGE...            BANFIELD...           SCHOOLCRAFT...
  VERMONTVILLE...       WACOUSTA...           LACEY...
  GALESBURG...          VICKSBURG...          GRAND LEDGE...

THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...STRONG WIND
GUSTS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT.

&&

LAT...LON 4222 8580 4283 8482 4293 8436 4278 8436
      4278 8415 4207 8414 4207 8582
TIME...MOT...LOC 2019Z 253DEG 50KT 4281 8477 4231 8552
          4208 8568

MEADE
Local storm report, Apr 25, 4:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 S SCHOOLCRAFT         42.09N 85.64W
04/25/2009                   KALAMAZOO          MI   TRAINED SPOTTER

            SPOTTER WITNESSED 2 6 FOOT SECTIONS OF FENCE UPROOTED AND
            THROWN ACROSS THE PROPERTY. ESTIMATED WIND SPEEDS TO 60
            MPH.

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:14 AM EDTSpecial Weather StatementGRRIsabella, Mecosta61 min
Apr 25, 5:16 AM EDTSpecial Weather StatementGRRIsabella, Mecosta59 min
Apr 25, 5:45 AM EDTSpecial Weather StatementGRRClare, Isabella45 min
Apr 25, 10:09 AM EDTSpecial Marine WarningGRR51 min
Apr 25, 10:36 AM EDTSpecial Weather StatementGRRKent, Lake, Mecosta, Newaygo39 min
Apr 25, 10:54 AM EDTSpecial Weather StatementGRRIsabella36 min
Apr 25, 11:08 AM EDTSpecial Weather StatementGRRBarry, Clare, Ionia, Isabella, Kent, Mecosta and 2 more37 min
Apr 25, 11:38 AM EDTSpecial Weather StatementGRRKalamazoo52 min
Apr 25, 11:42 AM EDTSpecial Weather StatementGRRClare, Clinton, Gratiot, Ionia, Isabella48 min
Apr 25, 12:30 PM EDTSpecial Weather StatementGRRBarry, Calhoun, Eaton, Jackson60 min
Apr 25, 12:58 PM EDTSpecial Weather StatementGRRAllegan62 min
Apr 25, 1:10 PM EDTSpecial Marine WarningGRR65 min
Apr 25, 1:13 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson26 min
Apr 25, 1:23 PM EDTSpecial Weather StatementGRROttawa37 min
Apr 25, 1:53 PM EDTSpecial Weather StatementGRRIonia, Kent, Montcalm52 min
Apr 25, 2:15 PM EDTSpecial Marine WarningGRR60 min
Apr 25, 2:24 PM EDTSevere Thunderstorm WarningGRRGratiot, Isabella, Mecosta, Montcalm50 min
Apr 25, 2:34 PM EDTSevere Thunderstorm WarningGRRAllegan, Kent, Ottawa41 min
Apr 25, 3:36 PM EDTSpecial Weather StatementGRRBarry, Calhoun, Clinton, Eaton, Gratiot, Ionia and 2 more54 min
Apr 25, 4:20 PM EDTSpecial Weather StatementGRRCalhoun, Eaton, Ingham, Jackson, Kalamazoo55 min
Apr 25, 4:30 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton, Kalamazoo45 min
Apr 25, 4:39 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo36 min
Apr 25, 5:43 PM EDTSpecial Weather StatementGRRClinton, Gratiot, Ionia62 min
Apr 25, 5:56 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson22 min
Apr 25, 6:12 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot21 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.